JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2025, Vol. 60 ›› Issue (2): 78-84.doi: 10.6040/j.issn.1671-9352.0.2023.155
QI Xin1, MENG Rui2, WANG Yuyu1*
CLC Number:
[1] ADAMS J F. Stable homotopy and generalised homotogy[M]. Chicago: University of Chicago Press, 1974. [2] LIULEVICIUS A. The factorizations of cyclic reduced powers by secondary cohomology operations[J]. Proceedings of the National Academy of Sciences, 1960, 46(7):978-981. [3] WANG Xiangjun, ZHENG Qibing. The convergence of (~overα)nsh0hk[J]. Science China Mathematics, 1998, 41(6):622-628. [4] ZHAO Hao, LIU Xiugui, JIN Yinglong. A non-trivial product of filitration s+6 in the stable homotopy groups of spheres[J]. Acta Mathmatica Scientia, 2009, 29(2):276-284. [5] WANG Yuyu, WANG Jianbo. On a new nontrivial element involving the third periodicity γ-family in π*(S)[J]. Journal of Mathematics, 2017, 37(5):898-910. [6] 王玉玉, 刘艳芳. 球面稳定同伦群中非平凡元素γsξn[J]. 数学学报(中文版), 2018, 61(6):911-924. WANG Yuyu, LIU Yanfang. The nontrivial element γsξn in the stable homotopy groups of spheres[J]. Acta Mathematica Sinica(Chinese Series), 2018, 61(6):911-924. [7] GU Xing, WANG Xiangjun, WU Jianqiu. The composition of R. Cohens elements and the third periodic elements in stable homotopy groups of spheres[J]. Osaka Journal of Mathematics, 2021, 58(2):367-382. [8] LIN Jinkun. Third periodicity families in the stable homotopy of spheres[J]. Journal of Geometry and Topology, 2003, 3(3):179-219. [9] RAVENEL D C. Complex cobordism and stable homotopy groups of spheres[M]. 2nd ed. NewYork: American Mathematical Society Chelsea Publishing, 2004:347. [10] ZHONG Linan, WANG Yuyu. Detection of a nontrivial product in the stable homotopy groups of spheres[J]. Algebraic & Geometric Topology, 2013, 13(5):3009-3029. [11] LIN Jinkun. Some new families of filtration five in the stable homotopy of spheres[J]. Acta Mathematica Scientia, 2009, 29(5):1395-1404. |
[1] | Wen TENG,Fengshan LONG. Cohomology and deformation of differential Lie-Yamaguti superalgebras [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2024, 59(2): 32-37,46. |
[2] | LIU Yan-ping. Relative derived category with respect to a duality pair [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2022, 57(2): 23-30. |
[3] | DING Ya-zhou, WANG Shu-juan. First cohomology of W(2)with coefficients in Kac modules [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2022, 57(12): 71-74. |
[4] | TAN Ling-ling, HUANG Yun-tao, ZHAO Ti-wei. Tate cohomology over T2-extension algebras [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2021, 56(1): 1-9. |
[5] | LIU Yan-fang, WANG Yu-yu. Some notes on E2-term of Adams spectral sequence [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(8): 43-48. |
|